Hokkaido Mathematical Journal

No.1

MOCHIZUKI Satoshi,
Motivic interpretation of Milnor K-groups attached to Jacobian varieties
Hokkaido Mathematical Journal, 41 (2012) pp.1-10
WEIGEL Thomas S.,
Finite p-groups which determine p-nilpotency locally
Hokkaido Mathematical Journal, 41 (2012) pp.11-29
ANDO Hiroshi, MATSUZAWA Yasumichi,
Lie group-Lie algebra correspondences of unitary groups in finite von Neumann algebras
Hokkaido Mathematical Journal, 41 (2012) pp.31-99
TOMINAGA Norio, FURIHATA Yasuhiko,
Analysis of strongly commuting self-adjoint operators with applications to a spin-$¥frac{1}{2}$ neutral particle with anomalous magnetic moment
Hokkaido Mathematical Journal, 41 (2012) pp.101-134
MATSUMOTO Keiji, OIKAWA Takashi,
Limits of iterations of complex maps and hypergeometric functions
Hokkaido Mathematical Journal, 41 (2012) pp.135-155